An algebraic model for rational toral G-spectra

David Barnes, John Greenlees, Magdalena Kedziorek

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
87 Downloads (Pure)


For G a compact Lie group, toral G–spectra are those rational G–spectra whose geometric isotropy consists of subgroups of a maximal torus of G. The homotopy category of rational toral G–spectra is a retract of the category of all rational G–spectra.

We show that the abelian category of Greenlees (Algebr. Geom. Topol. 16 (2016) 1953–2019) gives an algebraic model for the toral part of rational G–spectra. This is a major step in establishing an algebraic model for all rational G–spectra for any compact Lie group G.
Original languageEnglish
Pages (from-to)3541–3599
JournalAlgebraic and Geometric Topology
Issue number7
Early online date17 Dec 2019
Publication statusPublished - 17 Dec 2019


Dive into the research topics of 'An algebraic model for rational toral G-spectra'. Together they form a unique fingerprint.

Cite this